CSN Login
Members Online: 10

anyone dealing with a loved one with hcc that can help me out!

MrsTigger
Posts: 14
Joined: Mar 2012

Hello I am new on here and new to helping take care of my dad who has hcc! I was wondering if there was anyone out there that could help me help him? He is on nexavar and they say that is the only chemist pill he can take. He can't take the full dose of four pills a day or ends up in the hospital everytime. So he only takes two a day. He has lost lots of weight as well and doesn't seem to have energy to do much is all that normal? Please help!

Mrs Tigger

shinmin1500
Posts: 11
Joined: Jul 2012

Dear Mrs Tigger,

My husband is also loosing lots of weight before even taking Nexavar. I am hoping that someone can share with me how i can help to matain my husband weights. According to the research that i have done through internet, the side effects of Nexavar are tiredness, weakness, rash, skin redness, hair loss, itching, dry or peeling skin, loss of appetite,
constipation, diarrhea, dry mouth, mouth sores, weight loss, joint pain, numbness, pain or tingling in hands or feet, headache.

Some side effects can be serious. If you experience any of these symptoms, call your doctor immediately:

unusual bruising or bleeding, black and/or tarry stools, red blood in stools, bloody vomit, vomiting material that looks like coffee grounds, fever, severe stomach pain,
nausea, vomiting, chest pain, shortness of breath, fainting, sweating a lot, sudden severe headache, confusion, changes in vision, seizures, redness, pain, swelling or blisters on the palms of the hands or soles of the feet.

I am still looking for the hints for how to maintain the weight and any nutrition plan will be very helpful for my husband.

Thoughts and prayers are with you and hope your dad is feeling better.

shinmin1500

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network